Bulletin of Symbolic Logic

Diophantine Geometry from Model Theory

Thomas Scanlon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 7, Number 1 (2001), 37-57.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353755

Mathematical Reviews number (MathSciNet)
MR1836475

Zentralblatt MATH identifier
0984.03035

JSTOR
links.jstor.org

Citation

Scanlon, Thomas. Diophantine Geometry from Model Theory. Bull. Symbolic Logic 7 (2001), no. 1, 37--57. https://projecteuclid.org/euclid.bsl/1182353755


Export citation